Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

History of lung PE. Chest pain, lightheadedness, breathlessness, fatigue, night sweats

29 year old female - previously had PE in lungs (2010- gone early 2011) no cause found. not on warfarin for 1.5 years now.

for last couple months every so often dull-heavy chest pain periodically for 2 mins ish on left side.

randomly feel lightheadeded or like can't breath (more anxiety of it than physical symptom) for a few seconds up to a minute and then fine.

small lump in throat on right side. every once and a while it aches - feels more like an inside ache than outer if that makes sense.

generally fatigued, night sweats

probably not related but ....
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You should have an EKG done as well as an echocardiogram to evaluate your pulmonary pressures. Sometimes after blood clots in the lungs people develop pulmonary hypertension as a result. You need to have this checked out to make sure you don't have this.
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor